Publications profile


Ji-Cai Liu, Wilberd van der Kallen,
Proof of Sun's conjectures on Schröder-like numbers, PDF
International Journal of Number Theory Vol. 13, No. 06, pp. 1627-1638 (2017)
DOI: 10.1142/S1793042117500932


Jan Stienstra, Wilberd van der Kallen,
In memoriam Jan R. Strooker: K-theorie in Nederland
Nieuw Archief voor Wiskunde (Maart 2015)


Wilberd van der Kallen,
Lectures on bifunctors and finite generation of rational cohomology algebras, PDF
In: Lectures on Functor Homology, Editors: Vincent Franjou, Antoine Touzé,
Progress in Mathematics, Volume 311 (2015) 41-65
ISBN: 978-3-319-21304-0 (Print) 978-3-319-21305-7 (Online)
DOI: 10.1007/978-3-319-21305-7_3
Wilberd van der Kallen,
Extrapolating an Euler class, PDF
Journal of Algebra 434 (2015) 65-71
DOI: 10.1016/j.jalgebra.2015.04.001
Wilberd van der Kallen,
Good Grosshans filtration in a family, PDF
In: Autour des schémas en groupes - École d'été franco-asiatique de géométrie algébrique et de théorie des nombres. Volume III
Panoramas et synthèses 47 (2015), 111-129
ISBN : 978-2-85629-820-6


Wilberd van der Kallen,
An integrality theorem of Grosshans over arbitrary base ring, PDF
Transformation Groups (2014) Volume 19, Issue 1, pp. 283-287.
DOI: 10.1007/s00031-013-9241-x


Wilberd van der Kallen,
Cohomological finite generation for the group scheme SL2, PDF
Journal of Algebra (2013), Volume 390, 216-220
Wilberd van der Kallen,
Frobenius Splittings, PDF,
In: Connected at Infinity II, Texts and Readings in Mathematics 67,
Hindustan Book Agency, New Delhi (2013) 38-57, ISBN 978-93-80250-51-9


Arjeh Cohen, Wilberd van der Kallen, Eduard Looijenga, Jacob Murre en Jan Strooker,
In Memoriam Tonny Albert Springer: Dat is goede wiskunde!,
Nieuw Archief voor Wiskunde, (December 2012),


Eduard Looijenga and Wilberd van der Kallen,
Spherical complexes attached to symplectic lattices,
Geometriae Dedicata (2011), DOI: 10.1007/s10711-010-9553-0


Vincent Franjou and Wilberd van der Kallen,
Power reductivity over an arbitrary base,
Documenta Mathematica, Extra Volume Suslin (2010), pp. 171-195.
Antoine Touzé and Wilberd van der Kallen,
Bifunctor Cohomology and Cohomological Finite Generation for Reductive Groups, PDF
Duke Mathematical Journal, Vol. 151, No. 2, 2010, pp. 251-278.
DOI: 10.1215/00127094-2009-065


Vasudevan Srinivas and Wilberd van der Kallen,
Finite Schur filtration dimension for modules over an algebra with Schur filtration, PDF
Transformation Groups, Vol. 14, No. 3, 2009, pp. 695-711.
DOI: 10.1007/S00031-009-9054-0


Wilberd van der Kallen,
Integral medial axis and the distance between closest points. PDF
Regular and Chaotic Dynamics, vol 12 Number 6 2007, 734-743.
DOI: 10.1134/S1560354707060147
Wilberd van der Kallen,
A reductive group with finitely generated cohomology algebras, PDF
In: Algebraic Groups and Homogeneous Spaces, Mumbai 2004, (2007) 301--314. Edited by: Vikram B. Mehta
Published by Narosa


Wilberd van der Kallen,
Finite good filtration dimension for modules over an algebra with good filtration, PDF
Journal of Pure and Applied Algebra 206 (2006) 59-65. DOI 10.1016/j.jpaa.2005.02.014
Richard Cushman, Wilberd van der Kallen,
A new interpretation for the mass of a classical relativistic particle,
Differential Geometry and its Applications 24 (2006) 230-234. DOI 10.1016/j.difgeo.2005.09.005
Richard Cushman, Wilberd van der Kallen,
Adjoint and coadjoint orbits of the Poincaré group Acta Appl Math 90 (2006) 65-89. DOI 10.1007/s10440-006-9031-8


Wilberd van der Kallen,
Cohomology with Grosshans graded coefficients (PDF), with twelve subscripts of printed version corrected.
In: Invariant Theory in All Characteristics, Edited by: H. E. A. Eddy Campbell and David L. Wehlau, CRM Proceedings and Lecture Notes, Volume 35 (2004) 127-138.
Published by the AMS and the Centre de Recherches Mathématiques. (ISSN 1065-8580)


Roderik Lindenbergh, Wilberd van der Kallen, Dirk Siersma,
Configuration Spaces and Limits of Voronoi Diagrams pp. 183-195 in: Geometry and Topology of Caustics - Caustics '02, Banach Center Publications, Vol. 62, Warszawa 2003. (Preprint version). Survey article, describing the highlights of the thesis of Roderik.
Wilberd van der Kallen,
Boekbespreking van: Robin Wilson, Four Colors Suffice, PDF, Natuur & Techniek, Maart 2003, 67-68


Wilberd van der Kallen,
Appendix to T.A. Springer, Intersection Cohomology of B×B orbits in group compactifications, Journal of Algebra 258 (2002) 71-111.
Behrooz Mirzaii and Wilberd van der Kallen,
Homology stability for unitary groups
DOCUMENTA MATHEMATICA, Vol. 7 (2002), 143-166.
Wilberd van der Kallen,
From Mennicke symbols to Euler class groups
Proceedings of the International Colloquium on Algebra, Arithmetic and Geometry
Mumbai 2000, Part II, 341-354. Narosa Publishing House. International distribution by American Math Society


Wilberd van der Kallen,
Steinberg modules and Donkin pairs.
Transformation Groups, Vol. 6, No. 1, 2001, pp. 87-98.
PostScript and code


Wilberd van der Kallen,
Complexity of the Havas, Majewski, Matthews LLL Hermite Normal Form algorithm, PDF
Journal of Symbolic Computation (2000) 30, 329-337.
cf. preprint version


Wilberd van der Kallen and Peter Magyar,
The Space of Triangles, Vanishing Theorems, and Combinatorics
Journal of Algebra, Vol. 222 (1999) 17-50.


J.J. Duistermaat and Wilberd van der Kallen,
Constant terms in powers of a Laurent polynomial, PDF
Indagationes Mathematicae N.S. 9 (1998), 221-231.
Nonconnected commutative groups are covered in this small addendum.


Bert van Geemen, Wilberd van der Kallen, Jaap Top and Alain Verberkmoes,
Hecke eigenforms in the Cuspidal Cohomology of Congruence Subgroups of SL(3,Z),
Experimental Mathematics 6 (1997), 163-174.
cf. preprint version


Ravi A. Rao, Wilberd van der Kallen,
Improved stability for SK1 and WMSd of a non-singular affine algebra, PDF
Astérisque 226 (1994), 411-420.
Wilberd van der Kallen,
Lie algebra cohomology,
in: Seminar on Hypergeometric Functions, Communications of the Mathematical Institute Utrecht University 18 (1994), 94-104.


W. van der Kallen,
Lectures on Frobenius Splittings and B-modules (Notes by Inamdar), [searchable PDF, last edit in 2010],
Tata Institute of Fundamental Research, Bombay 1993, Springer-Verlag or Narosa
Small erratum now published on pages 181-182 in Documenta Mathematica, Extra Volume Suslin (2010).
W. van der Kallen,
Infinitesimal fixed points in modules with good filtration, PDF
Mathematische Zeitschrift 212 (1993), 157-159.


V.B.Mehta and Wilberd van der Kallen,
On a Grauert-Riemenschneider vanishing theorem for Frobenius split varieties in characteristic p, PDF, DIGI
Inventiones Mathematicae 108 (1992), 11-13.
V.B.Mehta and Wilberd van der Kallen,
A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices, PDF
Compositio Mathematica 84 (1992), 211-221.
Addendum covering more standard parabolic subgroups, March 2008.


W. van der Kallen,
Longest weight vectors and excellent filtrations, PDF
Math. Z. 201 (1989), 19-31.
W. van der Kallen,
A module structure on certain orbit sets of unimodular rows, PDF
J. of Pure and Aplied Algebra 57 (1989), 281-316.
W. van der Kallen,
Presenting K2 with generic symbols, PDF
in: J.F. Jardine and V.P.Snaith (eds.), Algebraic K-theory: Connections with Geometry and Topology, Kluwer (1989), 509-516.


B.Magurn, W. van der Kallen, L. Vaserstein,
Absolute stable rank and Witt cancellation for noncommmutative rings, PDF
Invent. Math. 19 (1988), 525-542.


W. van der Kallen,
Vaserstein's prestabilization theorem over commutative rings, PDF
Comm. Alg. 15 (1987), 657-663.


W. van der Kallen,
A case of stability for the homology of linear groups,
Appendix to: [M.Karoubi, Homologie de groupes discrets associés à des algebres d'operateurs, J. Operator Theory 15 (1986), 109-159],
J. Operator Theory 15 (1986), 159-161.
W. van der Kallen,
Descent for the K-theory of polynomial rings, PDF
Math. Z. 191 (1986), 405-415.


W. van der Kallen,
The Merkurjev-Suslin theorem, PDF
Orders and their applications (Proc. Conf. Oberwolfach, 1984), Lecture Notes in Math. 1142, Springer (1985), 157-168.


W. van der Kallen, J. Stienstra,
The relative K2 of truncated polynomial rings, PDF
J. Pure and Appl. Algebra 34 (1984), 277-289.
W. van der Kallen,
A note on excision for K2, PDF
Algebraic K-theory, number theory and analysis (Proc. Int. Conf. Bielefeld, 1982), Lecture Notes in Math. 1046, Springer (1984), 173-177.
W. van der Kallen,
Review: F. Rudolf Beyl and Jürgen Tappe, Group extensions, representations, and the Schur multiplicator
Bull. Amer. Math. Soc. (N.S.) Volume 10, Number 2 (1984), 330-333.


W. van der Kallen,
A group structure on certain orbit sets of unimodular rows, PDF
J. Algebra 82 (1983), 363-397.


W. van der Kallen,
SL(3,C[X]) does not have bounded word length, PDF
Algebraic K-theory, Part I, (Oberwolfach, 1980), Lecture Notes in Math. 966, Springer (1982), 357-361.
small erratum


W. van der Kallen,
Stability for K2 of Dedekind rings of arithmetic type, PDF
Algebraic K-theory, Evanston 1980, Lecture Notes in Math. 854, Springer (1981), 217-248.


W. van der Kallen,
Homology stability for linear groups, PDF
Invent. Math. 60 (1980), 269-295.
W. van der Kallen,
Generators and relations in Algebraic K-theory, PDF
Proceedings of the International Congress of Mathematicians (Helsinki, 1978), 305-310, Acad. Sci. Fennica, Helsinki (1980).


W. van der Kallen,
Infinitesimally central extensions of Spin7 in characteristic 2, PDF
Journal of Pure and Applied Algebra 14 (1979), 39-49.
W. van der Kallen,
Appendix to: [T.Vorst, Localization of the K-theory of polynomial extensions, Math. Ann. 244 (1979), 33-53, PDF ],
Math. Ann. 244 (1979), 51-53.


E. Cline, B. Parshall, L. Scott, W. van der Kallen,
Rational and generic cohomology, PDF
Invent. Math. 39 (1977), 143-163.
W. van der Kallen,
Another presentation for Steinberg groups,
Nederl. Akad. Wetensch. Proc. Ser. A 80 = Indag. Math. 39 (1977), 304-312, PDF
W. van der Kallen, M. Stein,
On the Schur multipliers of Steinberg and Chevalley groups over commutative rings, PDF
Mat. Z. 155 (1977), 83-94.
W. van der Kallen,
The K2 of rings with many units, PDF
Ann. Sci. Éc. Norm. Sup. (4) 10 (1977), 473-515.


W. van der Kallen,
The K2's of a 2-dimensional regular local ring and its quotient field, PDF
Comm. Algebra 4 (1976), 677-679.
W. van der Kallen,
Injective stability for K2, DjVu
Algebraic K-theory (Proc. Conf. Northwestern University, 1976), Lecture Notes in Math. 551, Springer (1976), 77-154.
small erratum, PDF


W. van der Kallen, H. Maazen, J. Stienstra,
A presentation for some K2(n,R),
Bull. AMS 81 (1975). PDF
W. van der Kallen,
The Schur multipliers of SL(3,Z) and SL(4,Z), PDF
Math. Ann. 212 (1974/75), 47-49.


W. van der Kallen,
Infinitesimally Central Extensions of Chevalley Groups.
Lecture Notes in Math. 356, Springer (1973). PDF, DjVu DOI: 10.1007/BFb0060175


W. van der Kallen,
Le K2 des nombres duaux,
C.R. Acad. Sci. Paris Sér. A-B (1971), A1204-A1207. PDF, Abstract

Wilberd van der Kallen